Doctor insights on:
Paromomycin Sulfate Side Effects
What are side effects of paromomycin for amebiosis? I have a very bad pain in my lower abdomen that throbs for 10 minutes and stops and returns.
Abdominal pain: Your pain may be a side effect of the medication. Check with your doctor. ...Read more
Paromomycin: There is no interaction with food. Stay away from alcoholic beverages. ...Read more
How many hours between doses for paromomycin 250mg 3x a day? I try to space it 8 hours, but there is always one dose at an inconvenient time.
Not exact: Take one when you get up, one when you go to bed, and take one in the middle of the day. Try to get them close to every 8 hours apart, but it doesn't have to be exact. ...Read more
How long does it take for paromomycin to begin working on my e. Hystoltyca? Can it cause constipation?
Should help: You may have been having diarrhea and have entomaeba histolytica. Now you are taking a medication to help. You may experience some constipation. As the diarrhea resolves. This is good. You will also notice your appetite return. Stay hydrated and this will help any constipation you experience. ...Read more
When should I take a pro-biotic while I am on paromomycin 250mg/3x per day (for amebiosis)? I have a 50 billion cfu pro biotic.
Yes: Probiotics can be helpful.Get a more detailed answer ›
Yes: Paromomycin is a medication used to treat intestinal parasites. It is classified as pregnancy class c which means that either animal studies show a problem or studies have not been done to determine if it is safe or not. It should not be used during pregnancy. It is probably safe for women who are breastfeeding. ...Read moreSee 1 more doctor answer
Amebiasis treatment: does the order if treatment matter? Dr cahill specifically ordered me to take paromomycin first. Followed by tinidazole.
Amoebiasis: Paromomycin will elimated the entamoeba histolytica from the GI tract so that it doesn't get back into the circulation after your extraintestinal disease has been treated with tinidazole, since unless given in very large doses the tinidazole will not affect the colonic amoebae. Your doctor is accurate. Listen to them. ...Read more
On 5th of 10 days of paromomycin for invasive amebiasis, and i'm having moderate upper GI pain(middle below my breasts) should I be worried? It hurts!
Paromomycin: This antibiotic is poorly absorbed from the GI tract and 100% is recoverable in stool. It is only meant to treat intestinal amoebiasis and if you have extra-intestinal disease you need very different therapy. You should not only be worried, but go immediately to a doctor (infectious diseases expert would be good) who understands this disease and get evaluated and treated appropriately. Go now. ...Read more
- Talk to a doctor live online for free
- Paromomycin sulfate dosage
- Side effects of quinidine sulfate
- Ask a doctor a question free online
- Side effects of capastat sulfate
- Side effects of capreomycin sulfate
- Side effects of ephedrine sulfate
- Side effects of streptomycin sulfate
- Talk to a pharmacologist online for free